Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 69, NWS Northern Indiana

December 6, 2016

NWS Northern Indiana issued this small craft advisory at Dec 6, 2016, 4:27 AM EST. It took effect at Dec 6, 2016, 4:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 6, 2016, 4:27 AM EST (09:27 UTC)
In effect from
Dec 6, 2016, 4:00 PM EST
Expired
Dec 9, 2016, 7:00 PM EST
In force
3 days
Issued by
NWS Northern Indiana

The text

As transmitted.

250 
WHUS73 KIWX 060927
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 AM EST TUE DEC 6 2016

LMZ043-046-061700-
/O.NEW.KIWX.SC.Y.0069.161206T2100Z-161207T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
427 AM EST TUE DEC 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 PM EST WEDNESDAY. 

* WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 4 TO 8 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
15 follow-up statements
375 
WHUS73 KIWX 061517
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EST TUE DEC 6 2016

LMZ043-046-062330-
/O.CON.KIWX.SC.Y.0069.161206T2100Z-161207T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1017 AM EST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 1 PM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 1 PM EST WEDNESDAY. 

* WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS.

* WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 4 TO 8 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
154 
WHUS73 KIWX 062220
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 PM EST TUE DEC 6 2016

LMZ043-046-070630-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161207T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
520 PM EST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY. 

* WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS TONIGHT.

* WAVES: 4 TO 8 FEET TONIGHT...3 TO 6 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
512 
WHUS73 KIWX 070313
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 PM EST TUE DEC 6 2016

LMZ043-046-071115-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161207T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1013 PM EST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY. 

* WINDS: WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS TONIGHT.

* WAVES: 4 TO 8 FEET TONIGHT...3 TO 6 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
877 
WHUS73 KIWX 070905
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EST WED DEC 7 2016

LMZ043-046-071715-
/O.EXT.KIWX.SC.Y.0069.000000T0000Z-161209T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 AM EST WED DEC 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS: WEST TO 30 KNOTS.

* WAVES: 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
151 
WHUS73 KIWX 071559
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EST WED DEC 7 2016

LMZ043-046-080000-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161209T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1059 AM EST WED DEC 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TODAY AND
  TONIGHT, BECOMING 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS
  THURSDAY. 

* WAVES: 4 TO 8 FEET.

* OCCASIONAL LIGHT FREEZING SPRAY THURSDAY AND THURSDAY NIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
128 
WHUS73 KIWX 072052
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EST WED DEC 7 2016

LMZ043-046-080500-
/O.EXT.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EST WED DEC 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TODAY AND 
  TONIGHT... BECOMING 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS 
  THURSDAY. 

* WAVES: 4 TO 8 FEET.

* OCCASIONAL LIGHT FREEZING SPRAY THURSDAY AND THURSDAY NIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
787 
WHUS73 KIWX 080318
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 PM EST WED DEC 7 2016

LMZ043-046-081130-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1018 PM EST WED DEC 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

* WINDS: WEST 20 TO 30 KNOTS OVERNIGHT THROUGH THURSDAY. WINDS
  VEER WEST-NORTHWEST 20 TO 30 KNOTS THURSDAY NIGHT THEN GRADUALLY
  DIMINISHING TO 15 TO 20 KNOTS FRIDAY.

* WAVES: 4 TO 7 FEET OVERNIGHT BUILDING TO 5 TO 10 FEET THURSDAY
  THEN GRADUALLY SUBSIDING TO 4 FEET OR LESS BY FRIDAY EVENING. 

* OCCASIONAL LIGHT FREEZING SPRAY THURSDAY AND THURSDAY NIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
478 
WHUS73 KIWX 080842
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 AM EST THU DEC 8 2016

LMZ043-046-081645-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
342 AM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

* WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN
  BACKING WEST 15 TO 25 KNOTS FRIDAY.

* WAVES: 5 TO 10 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR
  LESS BY FRIDAY EVENING.

* OCCASIONAL LIGHT FREEZING SPRAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
987 
WHUS73 KIWX 081554
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 AM EST THU DEC 8 2016

LMZ043-046-090000-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 AM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

* WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN BACKING
  WEST 15 TO 25 KNOTS FRIDAY. A FEW GALE FORCE GUSTS TO 34 KNOTS
  POSSIBLE THIS AFTERNOON.

* WAVES: 5 TO 10 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR 
  LESS BY FRIDAY EVENING. 

* OCCASIONAL LIGHT FREEZING SPRAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
327 
WHUS73 KIWX 082116
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 PM EST THU DEC 8 2016

LMZ043-046-090530-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 PM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN BACKING
  WEST 15 TO 25 KNOTS FRIDAY. 

* WAVES: 5 TO 8 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR LESS
  BY FRIDAY EVENING.

* OCCASIONAL LIGHT FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
955 
WHUS73 KIWX 090229
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
929 PM EST THU DEC 8 2016

LMZ043-046-091030-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
929 PM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

* WINDS: WEST TO 30 KNOTS VEERING NORTHWEST TONIGHT...THEN 
  BACKING WEST 15 TO 25 KNOTS FRIDAY. 

* WAVES: 5 TO 8 FEET THROUGH TONIGHT SUBSIDING TO 4 FEET OR LESS 
  BY FRIDAY EVENING. 

* OCCASIONAL LIGHT FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
365 
WHUS73 KIWX 090911
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EST FRI DEC 9 2016

LMZ043-046-091715-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 4 TO 6 FEET SUBSIDING TO 4 FEET OR LESS BY FRIDAY
  EVENING.

* OCCASIONAL LIGHT FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
358 
WHUS73 KIWX 091558
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 AM EST FRI DEC 9 2016

LMZ043-046-100000-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1058 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY FRIDAY EVENING.

* OCCASIONAL LIGHT FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
795 
WHUS73 KIWX 092048
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EST FRI DEC 9 2016

LMZ043-046-100000-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: WEST 15 TO 20 KNOTS.

* WAVES: 2 TO 4 FEET, SUBSIDING TO 1 TO 3 FEET BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
571 
WHUS73 KIWX 092359
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EST FRI DEC 9 2016

LMZ043-046-100100-
/O.EXP.KIWX.SC.Y.0069.000000T0000Z-161210T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
659 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 3:48 AM EST, 39 minutes earlier.

Area forecast discussion, Dec 6, 3:48 AM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
348 AM EST Tue Dec 6 2016

.SYNOPSIS...
Issued at 340 AM EST Tue Dec 7 2016

A low pressure system will lift northeastward from the Lower
Mississippi Valley into the Middle Ohio Valley region by noon
today. This system will bring a brief wintry mix at the onset
before the precipitation becomes all rain. Highs today will be in
the upper 30s. Then Much colder air will filter into the region
behind the system and set the stage for lake effect snow showers
Thursday through Friday night. High temperatures by Thursday
afternoon are only expected to reach the mid 20s.

&&

.SHORT TERM...(Today and Tonight)
Issued at 340 AM EST Tue Dec 6 2016

An upper level system was near Memphis early this morning and was
moving northeast toward the Ohio River. The northwest edge of the
associated deformation zone will move across the forecast area today
and bring a mix of precipitation. A brief wintry mix is possible at
the onset, then the precipitation should become all rain as low
level thermal fields warm. Some brief snow or possibly sleet
accumulations are possible early this morning. Surface pavement
temperatures have dipped below freezing at several locations, so it
is possible there could be brief travel impacts. Precipitation
should end by early evening with skies staying cloudy to mostly
cloudy.

&&

.LONG TERM...(Wednesday through Monday)
Issued at 340 AM EST Tue Dec 6 2016

A cold front will move across the area Thursday, bringing much
colder weather into the weekend. Lake effect snow will develop
Thursday as much colder air spreads over the relatively warm waters
of Lake Michigan.  Delta T values over 20C at 850 mb with a west to
northwest flow will favor snow accumulations over far southwest
Lower Michigan into northwest Indiana. Current thoughts are 5 to 8
inches over these areas near the lake with lesser amounts farther
inland. Lake effect snow will diminish from late Friday into early
Saturday as winds back to the southwest. More snow is expected by
Sunday as a GFS/EC/GEM blend now appears more favorable for
accumulating snow.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Morning)
Issued at 1229 AM EST Tue Dec 6 2016

Stratus in full retreat this morning and had finally cleared nw
areas. Backed low level flow tapping into drier air over wrn OH and
in light of expanding mid to high cloud shield advancing rapidly
northward do not expect any further cig/vis restrictions to develop
other than high end mvfr br over remaining thin snowpack nw.
Otherwise mid level deformation zone associated with newd ejecting
srn stream disturbance over the lower MS valley will provide a
glancing shot of rain invof KFWA toward 18Z. Renewed low level cold
advection will then envelope the area with redevelopment of lower
bound mvfr cigs anticipated this evening.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 5, 5:57 AM EST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
557 AM EST MON DEC 5 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-061100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
557 AM EST MON DEC 5 2016 /457 AM CST MON DEC 5 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MUCH COLDER AIR WILL SPREAD OVER THE AREA THURSDAY AND PERSIST
THROUGH SATURDAY. LAKE EFFECT SNOW SHOWERS WILL LIKELY BRING SNOW
ACCUMULATIONS INTO FAR SOUTHWEST LOWER MICHIGAN INTO NORTHWEST
INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
557 AM EST MON DEC 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MUCH COLDER AIR IS EXPECTED TO SPREAD OVER THE AREA THURSDAY AND
PERSIST THROUGH SATURDAY. LAKE EFFECT SNOW SHOWERS AND FREEZING
SPRAY ARE LIKELY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.